Advertisement

Journal of Dynamical and Control Systems

, Volume 24, Issue 3, pp 355–370 | Cite as

On a Holonomy Flag of Non-holonomic Distributions

  • E. G. Malkovich
Article
  • 125 Downloads

Abstract

We give definition of a holonomy flag in subRiemannian geometry, a generalization of the Riemannian holonomy algebra, and calculate it for the 3D subRiemannian Lie groups for different connections. We rewrite and give new interpretation for the Codazzi equations for the (2,3)-distributions on SU(2) and the Heisenberg group. We calculate holonomy flag for Tanaka-Webster, Tanno, and Wagner connections.

Keywords

Heisenberg group SubRiemannian 3D Lie group Codazzi equations Holonomy flag Tanaka-Webster connection Tanno connection Wagner connection 

Mathematics Subject Classification (2010)

53B15 58E25 

Notes

Acknowledgments

The author is grateful to A.A. Agrachev, D.V. Alekseevsky, and Ya.V. Bazaikin for the stimulating conversations. The publication was supported by the Ministry of Education and Science of the Russian Federation (Project number 1.8126.2017/8.9).

References

  1. 1.
    Agrachev A, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geom Topol 2015;3:1569–1630.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Agrachev A, Barilari D, Rizzi L. Curvature: a variational approach.Google Scholar
  3. 3.
    Agrachev A, Barilari D, Rizzi L. Sub-Riemannian curvature in contact geometry.Google Scholar
  4. 4.
    Agrachev A, Barilari D. Sub-Riemannian structures on 3D Lie groups. J. Dyn. Control Syst. 18 2012;21(1):96–44.MathSciNetzbMATHGoogle Scholar
  5. 5.
    Besse A. 1987. Einstein manifolds.Google Scholar
  6. 6.
    Grozman PYa, Leites DA. Nonholonomic Riemann and Weyl tensors for flag manifolds. TMF 2007;153(2):186–219. Theoret. and Math Phys, 153:2 (2007), 1511–1538.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Vershik AM, Ya V, Gershkovich A. Nilpotent Lie algebras bundle over a non-holonomic manifold (nilpotentization). J Soviet Math 1992;59(5):1040–1053.MathSciNetCrossRefGoogle Scholar
  8. 8.
    Barletta E, Dragomir S. Jacobi fields of the Tanaka-Webster connection on Sasakian manifolds. Kodai Math J 2006;29(3):406–454.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Webster SM. Pseudohermitian structures on a real hypersurface. J Diff Geometry 1978;13:25–41.CrossRefzbMATHGoogle Scholar
  10. 10.
    Wagner VV. 1939. Differential geometry of nonholonomic manifolds (Rusian). VIII Internat. competitionon searching N.I. Lobachevsky prize (1937). Report, Kazan, 195–262.Google Scholar
  11. 11.
    Berestovskii VN. Curvatures of homogeneous sub-Riemannian manifolds. European J Math.  https://doi.org/10.1007/s40879-017-0171-3.

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations